MAUDE Adverse Event Report: COOK INC JEFFREY WIRE GUIDE EXCHANGE SET; KGZ ACCESSORIES, CATHETER

COOK INC JEFFREY WIRE GUIDE EXCHANGE SET; KGZ ACCESSORIES, CATHETER
Model Number N/A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: coordinator.Pma/510(k) #: exempt.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported a jeffrey wire guide exchange set was to be used in an unknown patient for an unknown procedure.As reported, there was a hair observed inside the packaging.Device did not make patient contact.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Event or Problem Description
Additional information regarding the patient and/or event has been received since the previous medwatch report was sent.This information is detailed in section h10.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: b3 date of event - (b)(6) 2019.D10 product received on - 05mar2019.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown or unavailable.Investigation ¿ evaluation.A review of the complaint history, device history record, and quality control of the device, as well as a visual inspection, were conducted during the investigation.The complaint device was returned unopened.Visual examination confirmed the presence of an unknown fiber within the packaging, confirming the customer complaint.Additionally, a document based investigation evaluation was performed.Sufficient controls are in place to detect this failure mode prior to release.A review of the device history record showed no nonconformances for this lot.It should be noted no other complaints were reported for this lot number.Based on the information provided, inspection of the returned product, and the results of the investigation, a definitive conclusion was able to be made.The cause of failure was found to be a quality control deficiency.The appropriate personnel have been notified.Per the quality engineering risk assessment no further action is required.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
JEFFREY WIRE GUIDE EXCHANGE SET
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8375310
Report Number1820334-2019-00506
Device Sequence Number1606292
Product Code KGZ
UDI-Device Identifier00827002044326
UDI-Public(01)00827002044326(17)211116(10)9318841
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2021
Device Model NumberN/A
Device Catalogue NumberJWGE-104
Device Lot Number9318841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/06/2019
04/18/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date03/15/2019
04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1